Alert archive / Pennsylvania / River Flood Warnings in 2010
River Flood Warning 21, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at Mar 13, 2010, 8:49 PM EST for Luzerne County, Pennsylvania. It took effect at Mar 15, 2010, 8:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 13, 2010, 8:49 PM EST (01:49 UTC)
- In effect from
- Mar 15, 2010, 8:00 AM EDT
- Expired
- Mar 14, 2010, 10:27 AM EDT
- In force
- Issued by
- NWS Binghamton, NY
- Flood severity
- Minor
County Luzerne County, PA
The radar
The Binghamton radar (KBGM), 114 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Susquehanna River at Wilkes Barre (WBRP1). The gauge peaked at 18.86 ft at Mar 15, 2010, 5:00 AM EDT.
- Action stage
- 10 ft
- Minor stage
- 22 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01536500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
525
WGUS41 KBGM 140149
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
849 PM EST SAT MAR 13 2010
...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK...PENNSYLVANIA...
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
SUSQUEHANNA RIVER AT MESHOPPEN AFFECTING WYOMING COUNTY
SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC023-141349-
/O.NEW.KBGM.FL.W.0019.100315T0600Z-100315T1800Z/
/CRTN6.1.ER.100315T0600Z.100315T0600Z.100315T0600Z.NO/
849 PM EST SAT MAR 13 2010
THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A
* FLOOD WARNING FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* FROM LATE SUNDAY NIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 8:00 PM SATURDAY THE STAGE WAS 6.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
MONDAY MORNING.
* IMPACT...AT 8.0 FEET...MINOR FLOODING OF KELLOGG ROAD WHICH IS
SOUTH OF THE CITY OF CORTLAND.
$$
PAC131-141349-
/O.NEW.KBGM.FL.W.0020.100315T0200Z-100315T1400Z/
/MHPP1.1.ER.100315T0200Z.100315T0200Z.100315T0200Z.NO/
849 PM EST SAT MAR 13 2010
THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A
* FLOOD WARNING FOR
THE SUSQUEHANNA RIVER AT MESHOPPEN.
* FROM SUNDAY EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:30 PM SATURDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW LATE EVENING.
* IMPACT...AT 27.0 FEET...MINOR FLOODING BEGINS. LOW LYING AREAS ON
BOTH SIDES OF THE RIVER ARE AFFECTED. SOME FARM LAND AND RIVER ROAD
ON THE MEHOPPANY SIDE OF THE RIVER BEGIN TO FLOOD.
$$
PAC079-141349-
/O.NEW.KBGM.FL.W.0021.100315T0100Z-100316T1017Z/
/WBRP1.1.ER.100315T0100Z.100315T1100Z.100315T2217Z.NO/
849 PM EST SAT MAR 13 2010
THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A
* FLOOD WARNING FOR
THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* FROM SUNDAY EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:45 PM SATURDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND
CONTINUE TO RISE TO NEAR 22.6 FEET BY MONDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING BEGINS. LOWLANDS IN
PLAINSVILLE...PLYMOUTH FLATS...THE CITY OF WILKES-BARRE IS
PROTECTED BY LEVEES TO 41 FEET.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SUN MON MON MON TUE
CORTLAND 8 6.8 SAT 08 PM 7.9
MESHOPPEN 27 20.3 SAT 08 PM 26.0 23.6 22.8
WILKES-BAR 22 13.3 SAT 08 PM 22.6 19.6 18.3
DJN2 follow-up statements
900
WGUS81 KBGM 140738
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 AM EDT SUN MAR 14 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT CONKLIN AFFECTING BROOME AND SUSQUEHANNA
COUNTIES
SUSQUEHANNA RIVER AT VESTAL AFFECTING BROOME AND TIOGA COUNTIES
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
SUSQUEHANNA RIVER AT MESHOPPEN AFFECTING WYOMING COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC007-PAC115-140808-
/O.CAN.KBGM.FL.W.0015.000000T0000Z-100316T2000Z/
/CKLN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
338 AM EDT SUN MAR 14 2010
THE FLOOD WARNING IS CANCELLED FOR
THE SUSQUEHANNA RIVER AT CONKLIN.
* AT 3:00 AM SUNDAY THE STAGE WAS 9.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.2 FEET
AFTER MIDNIGHT MONDAY MORNING.
* IMPACT...AT 11.0 FEET...SOME YARDS ON RIVERSIDES IN CONKLIN BEGIN TO
FLOOD.
$$
NYC007-107-140808-
/O.CAN.KBGM.FL.W.0016.000000T0000Z-100315T1800Z/
/VSTN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
338 AM EDT SUN MAR 14 2010
THE FLOOD WARNING IS CANCELLED FOR
THE SUSQUEHANNA RIVER AT VESTAL.
* AT 3:00 AM SUNDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.9 FEET
AFTER MIDNIGHT MONDAY MORNING.
$$
NYC107-PAC015-141938-
/O.EXT.KBGM.FL.W.0017.100314T0800Z-100316T0000Z/
/WVYN6.1.ER.100314T0800Z.100314T1200Z.100315T1200Z.NO/
338 AM EDT SUN MAR 14 2010
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM SUNDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AROUND 6 AM THIS MORNING AND
CONTINUE TO RISE TO NEAR 11.3 FEET BY NOON. THE RIVER WILL
FALL BELOW FLOOD STAGE ON MONDAY MORNING.
* IMPACT...AT 11.0 FEET...MINOR FLOODING BEGINS FOR AREAS WITHOUT
PROTECTIVE LEVEES WITH MAINLY FIELD AND SOME BASEMENT FLOODING IN
THE CANNON HOLE NEIGHBORHOOD ON THE NEW YORK SIDE OF THE
SUSQUEHANNA RIVER. ATHENS IS PROTECTED TO 26 FEET.
$$
PAC131-140808-
/O.CAN.KBGM.FL.W.0020.000000T0000Z-100315T1400Z/
/MHPP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
338 AM EDT SUN MAR 14 2010
THE FLOOD WARNING IS CANCELLED FOR
THE SUSQUEHANNA RIVER AT MESHOPPEN.
* AT 3:15 AM SUNDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 25.0 FEET
AFTER MIDNIGHT MONDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR FLOODING BEGINS. LOW LYING AREAS ON
BOTH SIDES OF THE RIVER ARE AFFECTED. SOME FARM LAND AND RIVER ROAD
ON THE MEHOPPANY SIDE OF THE RIVER BEGIN TO FLOOD.
$$
PAC079-141938-
/O.EXT.KBGM.FL.W.0021.100315T1200Z-100316T0000Z/
/WBRP1.1.ER.100315T1200Z.100315T1200Z.100315T1200Z.NO/
338 AM EDT SUN MAR 14 2010
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* FROM MONDAY MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1:45 AM SUNDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO CREST AT THE FLOOD STAGE
MONDAY MORNING AND THEN FALL DURING THE AFTERNOON.
* IMPACT...AT 22.0 FEET...MINOR FLOODING BEGINS. LOWLANDS IN
PLAINSVILLE...PLYMOUTH FLATS...THE CITY OF WILKES-BARRE IS
PROTECTED BY LEVEES TO 41 FEET.
$$
NYC023-140808-
/O.CAN.KBGM.FL.W.0019.000000T0000Z-100315T1800Z/
/CRTN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
338 AM EDT SUN MAR 14 2010
THE FLOOD WARNING IS CANCELLED FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT 3:00 AM SUNDAY THE STAGE WAS 6.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.2 FEET
ON MONDAY MORNING.
* IMPACT...AT 8.0 FEET...MINOR FLOODING OF KELLOGG ROAD WHICH IS
SOUTH OF THE CITY OF CORTLAND.
$$
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED
CONKLIN 12 9.5 SUN 03 AM 11.1 10.6
VESTAL 18 14.4 SUN 03 AM 15.6 14.3
WAVERLY/SA 11 10.7 SUN 03 AM 11.0 9.9
MESHOPPEN 27 21.2 SUN 03 AM 24.3 21.3
WILKES-BAR 22 14.4 SUN 03 AM 22.0 18.9
CORTLAND 8 6.8 SUN 03 AM 7.2454
WGUS81 KBGM 141427
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1027 AM EDT SUN MAR 14 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC107-PAC015-141457-
/O.CAN.KBGM.FL.W.0017.000000T0000Z-100316T0000Z/
/WVYN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1027 AM EDT SUN MAR 14 2010
THE FLOOD WARNING IS CANCELLED FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 10:00 AM SUNDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.8 FEET. THE
RIVER LEVEL WILL HOLD FAIRLY STEADY JUST UNDER FLOOD STAGE...BETWEEN 10.5 AND 10.7
FEET...THROUGH MONDAY MORNING.
* IMPACT...AT 11.0 FEET...MINOR FLOODING BEGINS FOR AREAS WITHOUT
PROTECTIVE LEVEES WITH MAINLY FIELD AND SOME BASEMENT FLOODING IN
THE CANNON HOLE NEIGHBORHOOD ON THE NEW YORK SIDE OF THE
SUSQUEHANNA RIVER. ATHENS IS PROTECTED TO 26 FEET.
$$
PAC079-141457-
/O.CAN.KBGM.FL.W.0021.000000T0000Z-100316T0000Z/
/WBRP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1027 AM EDT SUN MAR 14 2010
THE FLOOD WARNING IS CANCELLED FOR
THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* AT 10:00 AM SUNDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 20.5 FEET
TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING BEGINS. LOWLANDS IN
PLAINSVILLE...PLYMOUTH FLATS...THE CITY OF WILKES-BARRE IS
PROTECTED BY LEVEES TO 41 FEET.
$$
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED
WAVERLY/SA 11 10.7 SUN 10 AM 10.6 9.2 8.4
WILKES-BAR 22 15.8 SUN 10 AM 20.5 15.9 13.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Mar 13, 7:33 PM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 13, 7:33 PM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
733 PM EST SAT MAR 13 2010
.SYNOPSIS...
AN INTENSE STORM NEAR THE MID-ATLANTIC COAST WILL BRING LOCALLY
HEAVY RAINFALL...AND SOME HIGHER ELEVATION SNOWFALL...TO THE
REGION TONIGHT. THIS SYSTEM WILL SLOWLY MOVE AWAY SUNDAY...WITH
DRIER MILDER WEATHER RETURNING FOR THE COMING WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A FAIRLY INTENSE BAND OF RAINFALL IS ROTATING INTO NORTHEAST PA
AND THE CATSKILLS LATE THIS AFTERNOON...AS A STRONG UPPER-LEVEL
IMPULSE COMES NORTHWARD UP THE COAST. THE BEST FORCING WILL BE
ASSOCIATED WITH THIS FEATURE OVER OUR FORECAST AREA DURING THE
FIRST HALF OF TONIGHT. THUS...OUR MAIN CONCERN FOR FLASH FLOODING
WILL BE THIS EVENING. A DRY SLOT ALOFT IS EXPECTED TO COME
INTO NY/PA LATE TONIGHT...DECREASING PRECIPITATION INTENSITY FROM
SOUTH TO NORTH. THE MAIN STEM RIVERS WILL BE DISCUSSED IN THE
HYDRO SECTION.
AS FAR AS WINTER WEATHER GOES...BASED ON THE 18Z ALBANY
SOUNDING...WHICH ONLY SHOWS A SMALL WARM LAYER ALOFT...AND THE
LATEST GUIDANCE...IT APPEARS THAT ANY RAIN/FREEZING RAIN/SLEET MIX
ON THE HILLTOPS...WILL SWITCH OVER TO WET SNOW AFTER ABOUT 03Z IN THE
CATSKILLS...AND ACROSS THE ALLEGHENY PLATEAU IN WESTERN STEUBEN.
OUR ADVISORY STILL SEEMS JUSTIFIED IN
OTSEGO/DELAWARE/SULLIVAN...WHERE 3-5" OF WET SNOW IS EXPECTED OVER
THE HIGHER TERRAIN. PERHAPS 1-3" COULD OCCUR IN PORTIONS OF STEUBEN.
WE'VE ALSO ISSUED A WIND ADVISORY...AS 30-40 KT GUSTS HAVE BEEN
COMMON THIS AFTERNOON. AS THE SURFACE LOW TIGHTENS UP A LITTLE
FURTHER EARLY THIS EVENING...SO WILL THE PRESSURE GRADIENT...AND
PERHAPS SOME 45 KT GUSTS WILL OCCUR ON THE HILLTOPS. THE ADVISORY
GOES UNTIL 09Z...AS THE GRADIENT SHOULD BEGIN TO RELAX TOWARDS DAYBREAK.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
THE STACKED VORTEX WILL SLOWLY TRANSLATE EASTWARD SUNDAY AND SUN
NIGHT...WELL EAST OF LONG ISLAND/SOUTHERN NEW ENGLAND. WRAP-AROUND
MOISTURE FROM THIS SYSTEM WILL CONTINUE CLOUDY SKIES THIS
PERIOD...AND SOME LIGHT PRECIPITATION. MAINLY RAIN SHOULD OCCUR
DURING THE DAY SUN...WITH A RAIN/WET SNOW MIX AT NIGHT.
DEEP STORM SYSTEM OFF THE NEW JERSEY COAST WILL BE SLOW TO MOVE EAST
EARLY NEXT WEEK... WITH THE LATEST GFS FORECAST ACTUALLY SHOWING A
LITTLE RETROGRESSION BACK TO THE WEST THEN SOUTH ON MONDAY... WHILE
THE ECMWF SHOWS A SLIGHT SOUTHWARD JOG. THE RESULT WILL BE PLENTY OF
CLOUDS HANGING AROUND ON MONDAY... ALTHOUGH MOST OF THE
PRECIPITATION SHOULD REMAIN WELL TO THE EAST OF THE AREA. A FEW
LIGHT SHOWERS... SPRINKLES OR FLURRIES COULD STILL LINGER...
ESPECIALLY OVER THE POCONOS AND CATSKILLS. PERSISTENT CLOUDS WILL
HOLD TEMPERATURES MAINLY IN THE 40S.
THE SYSTEM FINALLY GETS KICKED OUT ON TUESDAY WITH DRYER AIR AND
CLEARING MOVING IN FROM THE NORTHWEST. TEMPERATURES ON TUESDAY
SHOULD REBOUND WELL INTO THE 50S WITH 850 MB TEMPERATURES FORECAST
ABOVE 0 AND SNOW COVER GONE FOR ALL BUT THE HIGHER ELEVATIONS IN THE
CATSKILLS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
MEDIUM RANGE MODELS IN GOOD AGREEMENT THROUGH EXTENDED PERIOD.
FORECAST BASED ON 00Z/13 ECMWF AND GRADUAL MIX OF 12Z/12 ECENS MEAN
TOWARD THE END OF THE PERIOD. EXTENDED WILL CONTINUE TO BE DOMINATED
BY A LARGE AREA OF HIGH PRESSURE WHICH WILL COVER MUCH OF THE
EASTERN UNITED STATES. TEMPS WILL RUN SEVERAL DEGREES ABOVE NORMAL
WITH HIGHS AROUND 50 AND LOWS NEAR 30 WITH FURTHER MODERATION LATE
IN THE PERIOD. ON SATURDAY, SFC LOW PRES IN THE UPR GRT LAKES WILL
BRING A WRM FRONT IN THE VCNTY WITH JUST A SLIGHT CHC FOR SHOWERS
FRIDAY NIGHT/SATURDAY. OVERALL AN EXTENDED DRY PERIOD WITH PLENTY OF
SUNSHINE.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
LIGHT RAIN OCCASIONALLY MODERATE THIS EVENING WILL CONTINUE
THROUGH THE OVERNIGHT PERIOD. MVFR CIGS WILL PREVAIL OVERNIGHT
WITH IFR CIGS POSSIBLE AROUND DAYBREAK AT KITH/KBGM/KAVP. ON
SATURDAY, MVFR CIGS WILL CONTINUE WITH LIGHT DRIZZLE.
EASTERLY WINDS THROUGH THE TAF PERIOD AT 12-15 KNOTS WITH GUSTS
25-30 KNOTS.
.OUTLOOK...
SUNDAY NIGHT...MOSTLY MVFR WITH SCATTERED SHOWERS.
MON...IMPRVG TO VFR.
MON NGT/THU...VFR
&&
.HYDROLOGY...
FLOOD WATCH CONTINES THROUGH LATE SUN.
SEVERAL POINTS ALONG THE MAIN STEM SUSQUEHANNA REMAIN IN WARNING
STATUS (CONKLIN...WAVERLY...AND VESTAL)...AS WELL AS WALTON IN THE
UPPER DELAWARE. SNOWMELT CONTRIBUTION LOOKS SMALL FROM HERE ON
IN...BUT ADDITIONAL RAINFALL TONIGHT WILL BRING MORE RISES. THE
CHEMUNG...SUSQUEHANNA...AND UPPER DELAWARE BASINS WILL BE
MONITORED CLOSELY OVERNIGHT AND SUNDAY.
ADDITIONAL RAINFALL OF GENERALLY 1-2" EXPECTED IN THE UPPER
DELAWARE...WITH 0.5-1" IN THE CHEMUNG/UPPER SUSQUEHANNA BASINS.
MUCH OF THE HEAVIER RAINFALL SHOULD BE OVER BEFORE 12Z SUN.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SUNDAY EVENING FOR PAZ038>040-043-044-047-
048-072.
WIND ADVISORY UNTIL 5 AM EDT SUNDAY FOR PAZ038>040-043-044-047-
048-072.
NY...FLOOD WATCH THROUGH SUNDAY EVENING FOR NYZ022>025-044>046-
055>057-062.
WIND ADVISORY UNTIL 5 AM EDT SUNDAY FOR NYZ009-015>018-022>025-
036-037-044>046-055>057-062.
WINTER WEATHER ADVISORY UNTIL 1 PM EDT SUNDAY FOR NYZ046-057-
062.
&&
SYNOPSIS...MLJ
NEAR TERM...MLJ
SHORT TERM...MLJ/MSE
LONG TERM...RRM
AVIATION...MSE/RRM
HYDROLOGY...Hazardous weather outlook, Mar 13, 3:33 PM EST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 333 PM EST SAT MAR 13 2010 NYZ022>025-044-045-055-056-PAZ038>040-043-044-047-048-072-142045- STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-TIOGA-BROOME- BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 333 PM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-015>018-036-037-142045- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON- SOUTHERN ONEIDA- 333 PM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ046-057-062-142045- OTSEGO-DELAWARE-SULLIVAN- 333 PM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND SOUTHEASTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...BUT SPOTTERS ARE ENCOURAGED TO FORWARD ANY SNOW OR ICE REPORTS TO THE NATIONAL WEATHER SERVICE IN BINGHAMTON. MJ
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 8:49 PM EST | River Flood Warning | BGM | Wyoming | 6 hr |
Nearby
River Flood Warnings in Pennsylvania, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.